# SDR ASAA0180137

- Difficulty date: April 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE CHECK, OVERWING EMERGENCY EXIT LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK (POWER SUPPLY).  LIGHTS THEN OPERATED NORMALLY.  (M)
